RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 474–477 (Mi mz1855)  

Brief Communications

Piecewise parabolic spline curves with nodes at vertices of a convex quadrangle

A. V. Tomilin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1855

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 356–359

Bibliographic databases:

Received: 27.05.1996

Citation: A. V. Tomilin, “Piecewise parabolic spline curves with nodes at vertices of a convex quadrangle”, Mat. Zametki, 60:3 (1996), 474–477; Math. Notes, 60:3 (1996), 356–359

Citation in format AMSBIB
\Bibitem{Tom96}
\by A.~V.~Tomilin
\paper Piecewise parabolic spline curves with nodes at vertices of a~convex quadrangle
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 474--477
\mathnet{http://mi.mathnet.ru/mz1855}
\crossref{https://doi.org/10.4213/mzm1855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428869}
\zmath{https://zbmath.org/?q=an:0899.41010}
\elib{https://elibrary.ru/item.asp?id=13249743}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 356--359
\crossref{https://doi.org/10.1007/BF02320382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1855
  • https://doi.org/10.4213/mzm1855
  • http://mi.mathnet.ru/eng/mz/v60/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:264
    Full text:106
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020